# SDR AALA20121006007

- Difficulty date: October 6, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Aircraft time: 80,505 hours, 35,973 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LONGERON INBOARD LEG IS CRACKED AT STATION 464, LONGERON 4 LEFT.  REMOVED DAMAGE AND COMPLETED INSTALLATION OF LONGERON L-4 AND SPLICES FROM STATIONS 438 TO 477 PER SRM 53-02-00 FIGURE 18.
